# SDR SWIA201541052

- Difficulty date: March 25, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FRAME, FS 310 OUTER FLANGES, FASTENERS & VERTICAL WEB ARE CORRODED BETWEEN STR 26L & 24R.  BLENDED AND EVALUATED FRAME AT FS 2310.  ORIGINAL THICKNESS IS .050, REMAINING THICKNESS IS .024. MAX ALLOWABLE LOSS IS .005, ACTUAL MATERIAL LOSS IS .026 AND IS FOUND TO BE OUT OF LIMITS REF.  SRM 53-21-06-101-002-A02.  REPAIRED.
